# SDR TWAA9812006

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT HORIZ STAB, LEADING EDGE OF STAB DAMAGED AND FILLET DETERIORATED APPROX 20 IN FROM O/B END.  INSTALLED DOUBLER PER SRM 55-03, FIG 3 PG 5.
